| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
08/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high and low blood glucose.The customer¿s blood glucose level was between 250 mg/dl to 300 mg/dl and 40 mg/dl to 50 mg/dl.The customer also stated that they did allege insulin pump was under delivering.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer was neither in emergency room nor admitted into hospital.Customer stated that drive support cap was normal.The insulin pump and reservoir will not be returned for analysis.